MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient had right sided abdominal pain post-implant of 3dmax mesh and approximately one year later underwent an additional surgery and was implanted with a non-bd mesh.Contact reports pain on the left side, however it is less severe.Contact information was not provided as such requests for additional information cannot be made.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative pain.Pain is listed in the adverse reactions section of the instructions-for-use supplied with the device as possible complication.A review of manufacturing records was conducted and shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.This emdr represents the 3dmax right mesh (device 2).An additional emdr was submitted to represent the 3dmax left mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported by patient via ansm report (n° r2601107): "i had my first surgery on (b)(6) 2023, for a left and right inguinal hernia.A becton dickinson 3dmax mesh was placed on each side of my abdomen.Following pain on the right side, i underwent a second operation on (b)(6) 2024.A cousin bioserv biomesh plate was placed, but the pain is still present on the right side.There is also pain on the left side, but it is less severe." on (b)(6) 2023, the patient underwent bilateral inguinal hernia repair by laparoscopic approach (mhj) and implanted with 3dmax mesh left and right.On (b)(6) 2024, a lichtenstein biomesh a2 plate was implanted.Current patient status: nr.Actions taken at the healthcare facility to treat the patient: nr.This report represents device #2 (3dmax-right).

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24306397
Report Number1213643-2026-00098
Device Sequence Number20162282
Product Code FTL
UDI-Device Identifier00801741030765
UDI-Public(01)00801741030765(17)280228(10)HUHQ0761
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115321
Device Lot NumberHUHQ0761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight90 KG